# SDR SWAA002570

- Difficulty date: December 6, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 25,337 hours, 23,270 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD WEBS CRACKED AT WL 199 RBL 5, WL 199 LBL 5 & WL 202 RBL 5. REPAIRED BULKHEAD WEBS PER SRM.
